Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Low-dimensional manifolds with non-negative curvature and maximal symmetry rank

Authors: Fernando Galaz-Garcia and Catherine Searle
Journal: Proc. Amer. Math. Soc. 139 (2011), 2559-2564
MSC (2010): Primary 53C20; Secondary 57S25
Published electronically: December 3, 2010
MathSciNet review: 2784821
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We classify closed, simply connected $ n$-manifolds of non-negative sectional curvature admitting an isometric torus action of maximal symmetry rank in dimensions $ 2\leq n\leq 6$. In dimensions $ 3k$, $ k=1,2$ there is only one such manifold and it is diffeomorphic to the product of $ k$ copies of the $ 3$-sphere.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C20, 57S25

Retrieve articles in all journals with MSC (2010): 53C20, 57S25

Additional Information

Fernando Galaz-Garcia
Affiliation: Mathematisches Institut, Westfälische Wilhelms-Universität Münster, 48149 Münster, Germany

Catherine Searle
Affiliation: Instituto de Matematicas, Unidad Cuernavaca, Universidad Autónoma de México, Cuernavaca, Morelos, Mexico

Received by editor(s): April 21, 2010
Received by editor(s) in revised form: June 7, 2010, and June 17, 2010
Published electronically: December 3, 2010
Additional Notes: The authors thank the American Institute of Mathematics (AIM) for its support during a workshop where the work on this paper was initiated.
The second author was supported in part by CONACYT Project #SEP-CO1-46274, CONACYT Project #SEP-82471 and UNAM DGAPA project IN-115408.
Communicated by: Jianguo Cao
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia